# SDR DLM88030663

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 30,367 hours, 23,650 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NLG DID NOT APPEAR TO RETRACT, HAD RED UNSAFE LIGHT ILLUMINATED.  RAN POM PROCEDURE NLG REMAINED UNSAFE IN RETRACT POSITION-REPLACED NLG SCRADER VALVE FOR LEAKING.
